×

Found 1,381 Documents (Results 1–100)

On properties of Riemannian metrics associated with \(B\)-elliptic operators. (English. Russian original) Zbl 1497.35137

J. Math. Sci., New York 263, No. 4, 491-497 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 31-37 (2019).
MSC:  35J15 58J05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software